RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 80, Issue 3  


Index of Lattices and Hilbert Polynomials
Yu. M. Alexencev
323
Vectors of Given Diophantine Type
R. K. Akhunzhanov, N. G. Moshchevitin
328
Small work-load mode in a queueing system with random nonstationary intensity
E. E. Bashtova
339
Extremal Properties of Certain Trigonometric Functions and Chebyshev Polynomials
I. V. Belyakov
350
Spectrum and Pseudospectrum of non-self-adjoint Schrödinger Operators with Periodic Coefficients
S. V. Galtsev, A. I. Shafarevich
356
Free and Nonfree Voronoi Polyhedra
V. P. Grishukhin
367
Heat Distribution in an Infinite Rod
S. V. Zakharov
379
Excursions of a Gaussian process with variable variance above a barrier increasing to infinity
S. G. Kobel'kov
386
On rationality and 2-reflexiveness of wreath products of finite groups
S. G. Kolesnikov
395
Similarity invariants for matrices over a commutative Artinian chain ring
V. L. Kurakin
403
Structure of finitely generated commutative alternative algebras and special Moufang loops
S. V. Pchelintsev
413
Nikol'skii-Stechkin inequality for trigonometric polynomials in $L_0$
È. A. Storozhenko
421
Perturbation of the trigonometric system in $L_1(0,\pi)$
V. I. Filippov
429
Projective and generating modules over the ring of pseudorational numbers
A. V. Tsarev
437
Some remarks on the intersection of embedded sets
G. Z. Chelidze, P. L. Papini
449
Automatic continuity of pseudocharacters on semisimple Lie groups
A. I. Shtern
456

Brief Communications
Integrable main resonance equations
Yu. Yu. Bagderina
465
On a new rank distribution
V. P. Maslov
469
Estimates of certain arithmetic sums related to the number of divisors
D. A. Mit'kin
471
On the structure of distance graphs with large chromatic numbers
A. M. Raigorodskii
473
Resolvent limits of the quantum evolution of open systems
G. V. Ryzhakov
476
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019